# SDR ASAA1097256

- Difficulty date: January 11, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 32,160 hours, 12,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 141A61503
- Part serial: NG000762
- Condition: Lack Of Lube
- Location: L1 Door
- Part time: 32,160 hours, 12,530 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR STIFF AND DIFFICULT TO OPEN AN CLOSE.  UPON OPENING THIS LEG DOOR MADE A CRACKING / POPPING SOUND PERFORMED FIM TASK 52 10 00 810 807.  LUBRICATED FWD ENTRY DOOR MECHANISM.  FWD ENTRY DOOR OPERATES NORMALLY.  OK FOR SERVICE.
